Electron. J. Diff. Eqns., Vol. 2002(2002), No. 55, pp. 1-8.

Positive periodic solutions of nonlinear functional difference equations

Youssef N. Raffoul

In this paper, we apply a cone theoretic fixed point theorem to obtain sufficient conditions for the existence of multiple positive periodic solutions to the nonlinear functional difference equations
 x(n+1)=a(n)x(n)\pm \lambda h(n) f(x(n-\tau(n))).

Submitted December 22, 2001. Published June 13, 2002.
Math Subject Classifications: 39A10, 39A12.
Key Words: Cone theory, positive, periodic, functional difference equations.

Show me the PDF file (197K), TEX file, and other files for this article.

Youssef N. Raffoul
Department of Mathematics
University of Dayton
Dayton, OH 45469-2316 USA
e-mail: youssef.raffoul@notes.udayton.edu

Return to the EJDE web page